|allergic reaction sleep aid
Jul 8, 2008
Greetings Dr. I've taken Ambien for several years(along with many other HIV medicationss) and havenever had problems. I've just recently been taking Ambien every night for last two weeks, a building burning sensation of my tougne and lips developed. I stopped taking the ambien last night and subsitiuded 1.0 Mg. of Xanax, If noticed atleast a 50 percent decrease in this burning of the tougne and lips. Can you recommend a different class of sleep aid for me? And have you had reports of similar reactions? CD 4 is 265. my meds are Issntress, Epzicom, Virume 200 Mg.. Nexium, Remeron 30 Mg. Paxil 40 Mg.Neurontin 4 daily at 400 Mg. Thank You./ Yours truly, Crixivan Fan.
Response from Dr. Frascino
Hello Crixivan Fan,
Because you've "taken Ambien for several years and have never had problems," it is unlikely your current symptoms are related to an "allergic reaction" to Ambien. There are a variety of other medications to try, if indeed you need a change. I would suggest you discuss this with your HIV specialist, rather than getting a recommendation from me, OK?
As for your moniker "Crixivan Fan," is anyone still a Crixivan fan? I certainly don't have pleasant memories of being on that drug!
Wine and Beer a problem W/ meds?
- What Kind Of Doctor Should I See For Hpv?
- What Is The Bacteria That Causes Gonorrhea?
- What Causes Recurrent Bacterial Vaginosis Infections?
- What Are The Chances Of Getting Aids Or Hpv From Open Mouth Kissing?
- What Are My Chances Of Catching Chlamydia?
- Risk Using No Condom When One Partner Has Herpes But Not On An Outbreak
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.